# SDR P5CA2019051400068

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 73,517 hours, 12,372 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR- SKIN EDGE BENDING AND DENT ON FWD LOWER CORNERS OF BULK CARGO DOOR OUTER SKIN( 1. ACCOMPLISHED BULK CARGO DOOR REPAIR IAW EI NO. T2019A52M-2104 REV. 1 & SRM 52-00-01 REPAIR 8 REV. 85.  2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
